# SDR USAASB01323

- Difficulty date: November 22, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 735511A
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 38,142 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

STL - FLT 398 - APPROX 35 MIN OUT OF MCI, EN ROUTE TO PIT, THE NR 2 GENERATOR FAILED. FOLLOWED QRH PROCEDURES BUT THE GENERATOR WOULD NOT RESET. THE APU WAS ALREADY ON MEL, CREW WAS REQUIRED TO LAND AT THE NEAREST AIRPORT. FLT DIVERTED AND LANDED WITHOUT INCIDENT. NO EMERGENCY WAS DECLARED.  MX SWAPPED GCU AND HAD CREW RUN THE ENGINE WITH NO HELP. GCU WERE SWAPPED BACK TO ORIGINAL POSITIONS. MX R&R THE NR 2 ENGINE CSD, GENERATOR (P/N 976J498-2) AND OIL COOLER (P/N UA538551-2) PER MM.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
